# SDR USAA2013012400010

- Difficulty date: January 8, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EXFOLIATION CORROSION ON BEAM BETWEEN FR21 TO FR24, -Z500, -Y765.  REPLACED BEAM BETWEEN FR21 TO FR24, -Z500, -Y765 IAW A321 SRM 51-72-11.
